Rasiowa H. and Sikorski R.. A proof of the Skolem-Löwenheim theorem. Fundamenta mathematicae, vol. 38 , pp. 230–232

Journal of Symbolic Logic 18 (4):339-340 (1953)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2266584
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,179
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Compactness of First-Order Logic:From Gödel to Lindström.John W. Dawson - 1993 - History and Philosophy of Logic 14 (1):15-37.

Add more citations

Similar books and articles

A Proof of the Skolem-Löwenheim Theorem.H. Rasiowa & R. Sikorski - 1953 - Journal of Symbolic Logic 18 (4):339-340.
Some Remarks on Finite Löwenheim‐Skolem Theorems.Martin Grohe - 1996 - Mathematical Logic Quarterly 42 (1):569-571.
There is No Recursive Link Between the K-Size of a Model and its Cardinality.R. Barker - 2002 - Annals of Pure and Applied Logic 118 (3):235-247.

Analytics

Added to PP index
2016-06-30

Total views
5 ( #1,065,404 of 2,285,631 )

Recent downloads (6 months)
3 ( #419,091 of 2,285,631 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature